# SDR USAA2012120500018

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 61,334 hours, 40,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROW 6, LEFT SIDE, EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT SEAT ROW 6.  OPS CHECKS GOOD.
